A rare complication in a patient taking rivaroxaban: Alveolar hemorrhage [Turk Kardiyol Dern Ars]
Turk Kardiyol Dern Ars. 2018; 46(1): 73-75 | DOI: 10.5543/tkda.2017.53919

A rare complication in a patient taking rivaroxaban: Alveolar hemorrhage

Salih Kılıç1, Erhan Saraçoğlu2, Gülin Alkan3
1Department of Cardiology, Nizip State Hospital, Gaziantep, Turkey
2Department of Cardiology, Dr Ersin Aslan Training and Research Hospital, Gaziantep, Turkey
3Department of Internal Medicine, Nizip State Hospital, Gaziantep, Turkey

Alveolar hemorrhage (AH) is a heterogeneous clinical syndrome with a high mortality rate that is characterized by extensive bleeding into the alveolar spaces. AH usually develops secondary to immunological disease and, less frequently, to drug use. Presently described is the case of an 86-year-old woman with AH who had been using rivaroxaban for 6 months.

Keywords: Acute renal failure, alveolar hemorrhage; rivaroxaban.

How to cite this article
Salih Kılıç, Erhan Saraçoğlu, Gülin Alkan. A rare complication in a patient taking rivaroxaban: Alveolar hemorrhage. Turk Kardiyol Dern Ars. 2018; 46(1): 73-75

Corresponding Author: Salih Kılıç, Türkiye
© Copyright 2018 Archives of the Turkish Society of Cardiology
LookUs & Online Makale